# SDR DHL2004760009

- Difficulty date: October 6, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: 269002910M
- Part serial: 52992
- Condition: Failed
- Location: Nr 2 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, HYDRAULIC "A" SYSTEM FAILED, QTY ZERO PRESSURE ZERO.  COMPLETED ABNORMAL PROCEDURE.  FOUND NR 2 SLAT ACTUATOR HOUSING BROKEN.  REMOVED AND REPLACED ACTUATOR IAW B727 MM 27-81-32.  OPS CKS GOOD.  NO LEAKS NOTED. (SEE ITEM NR 2).
